# SDR UALA2010041901294

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 40,265 hours, 15,704 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE RT SIDE FWD OF FRAME 8. CTR OF DENT IS 10 INCHES FROM FIXED WINDOW CUTOUT.  EDDY CURRENT SHOWS NO CRACKS.  DENT WITHIN LIMITS.   MAJOR REPAIR ACCOMPLISHED:  REMOVED  LOCATED AND DRILLED DOUBLER REPAIR. FABRICATED DOUBLER IAW SRM.  OK TO INSTALL. INSTALLED REPAIR DOUBLER. MARKED REPAIR.
